% IMPORTANT: The following is UTF-8 encoded. This means that in the presence
% of non-ASCII characters, it will not work with BibTeX 0.99 or older.
% Instead, you should use an up-to-date BibTeX implementation like “bibtex8” or
% “biber”.
@ARTICLE{Finken:61710,
author = {Finken, R. and Lamura, A. and Seifert, U. and Gompper, G.},
title = {{T}wo-dimensional fluctuating vesicles in linear shear
flow},
journal = {The European physical journal / E},
volume = {25},
issn = {1292-8941},
address = {Berlin},
publisher = {Springer},
reportid = {PreJuSER-61710},
pages = {309 - 321},
year = {2008},
note = {Record converted from VDB: 12.11.2012},
abstract = {The stochastic motion of a two-dimensional vesicle in
linear shear flow is studied at finite temperature. In the
limit of small deformations from a circle, Langevin-type
equations of motion are derived, which are highly nonlinear
due to the constraint of constant perimeter length. These
equations are solved in the low-temperature limit and using
a mean-field approach, in which the length constraint is
satisfied only on average. The constraint imposes
non-trivial correlations between the lowest deformation
modes at low temperature. We also simulate a vesicle in a
hydrodynamic solvent by using the multi-particle collision
dynamics technique, both in the quasi-circular regime and
for larger deformations, and compare the stationary
deformation correlation functions and the time
autocorrelation functions with theoretical predictions. Good
agreement between theory and simulations is obtained.},
keywords = {J (WoSType)},
cin = {IFF-2 / JARA-SIM},
ddc = {530},
cid = {I:(DE-Juel1)VDB782 / I:(DE-Juel1)VDB1045},
pnm = {Kondensierte Materie},
pid = {G:(DE-Juel1)FUEK414},
shelfmark = {Chemistry, Physical / Materials Science, Multidisciplinary
/ Physics, Applied / Polymer Science},
typ = {PUB:(DE-HGF)16},
pubmed = {pmid:18398568},
UT = {WOS:000254906800007},
doi = {10.1140/epje/i2007-10299-7},
url = {https://juser.fz-juelich.de/record/61710},
}